MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø6X45 CANNULATED; SPINE CANNULATED PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø6X45 CANNULATED; SPINE CANNULATED PEDICLE SCREW
Catalog Number 03.58.245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the insertion of must mc screw ø6x45 cannulated at l5, the patient's pedicle bone broke and the pedicle screw was not effective anymore.Tapping 5mm and then 6mm performed.The surgeon changed the insertion point and replaced the pedicle screw.
 
Additional Manufacturer Narrative
Batch review performed on 02 april 2024: lot 2329512: (b)(4) items manufactured and released on 13-dec-2023.Expiration date: 15-11-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager.No visible defect can be appreciated on the implant.The root cause of the pedicle fracture may be the poor bone quality, which was osteoporotic.
 
Event or Problem Description
During the insertion of must mc screw ø6x45 cannulated at l5, the patient's pedicle bone broke and the pedicle screw was not effective anymore.Tapping 5mm and then 6mm performed.The surgeon changed the insertion point and replaced the pedicle screw.Patient's bone was osteoporotic.

Brand Name
PEDICLE SCREW MUST MC SCREW Ø6X45 CANNULATED
Common Device Name
SPINE CANNULATED PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19103730
Report Number3005180920-2024-00244
Device Sequence Number20668478
Product Code NKB
UDI-Device Identifier07630971293571
UDI-Public07630971293571
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.58.245
Device Lot Number2329512
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian